# SDR QR9R2025082700001

- Difficulty date: August 27, 2025
- Submitted: August 27, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9262
- Aircraft time: 4,656 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081072
- Part serial: P4168
- Condition: Fluctuates
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT #1 GEN READ 15-20 WHILE #2 READ 45-50. ON THE GROUND AT IDLE THEY WERE WITHIN 10. ONCE AVIONICS WERE OFF, #1 WENT TO -5. REMOVED AND REPLACED STARTER GENERATOR IAW AMM 24-30-00, 4-2.
